# SDR ASOA2014081511076

- Difficulty date: July 20, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 25,451 hours, 17,702 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785.15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT TRACK CORRODED AT APPROX BS 785.15.  REMOVED SEAT TRACK FROM BS 784 - 861 IAW AMM 53-00-49-000-801-403.  INSTALLED NEW SEAT TRACK IAW AMM 53-00-49-400-801, A03.
